CSN Login
Members Online: 10

worried

sumann
Posts: 13
Joined: Dec 2011

hi sumann here from malaysia..im just 22 and have hl which 5 times of treatments already done..im so worried by every times of treatment(abvd) i getting weaker, that means for a week i will in my bed only..is tat normal or lazyness since im a active person..thanks for guiding me..regards..

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Sumann,
I did not have ABVD,but did have R-CVP for my lymphoma. It made me weaker each treatment. You have to remember the chemicals they put into our bodies kill good cells as well as bad cells. It will get better afteer all your treatments are done,but it will take time. What was your exact diagnosis? Was it NHL? What stage and grade?Did you have any symptoms? John(NFL-4-1A-5/10)

sumann
Posts: 13
Joined: Dec 2011

I felt im so lucky got ppl here 2 help me...thanks for the reply john..doctors diagnos that i have stage 2b hodgskin lymphoma. .It is localised on my chest mediastinal something like that..(sorry i don't really knows the medical terms)..i do have the symptoms before undergoing treatment but now i felt normal..symptoms are like night fever, cough and tiredness for nothing..actually i don't take it serious but once my xray shows some abnormality then only i decides to go for treatment..you know im still young and its the age to studying, enjoying my young life like others..this really depressing me..thanks joe spend some time to hear my story..

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Sumann,
As Sue and I were saying before you will become more tired with each treatment,but you will be fine. There was days when I thoght I was not going to make it. My thought processes were all out of whack. I would try to do the daily crossword puzzles in the newspaper,but was not able to keep my concentration on what I was doing. All I wanted to do was sleep and rest. Food lost its flavor and sometimes had a metallic taste. It all got better with time even though it was a slow process. I was asymptomatic with no night sweats or fever and no weight loss. If you have these symptoms you are B symptomatic. I see you are young and just think you will be able to tell your grandkids about your experience.Hopefully by that time there will be no such thing as Lymphoma. John

allmost60's picture
allmost60
Posts: 3172
Joined: Jul 2010

Hi sumann,
As John said, it is very normal to feel tired, so you are definetely not being lazy. I finished my chemo..CVP-R(same as John) a year ago Dec 14th and my energy level is still not 100%. In the months to come you will have a "new normal" to adjust too, and the best advice I can give is "don't fight it". Listen to your body and don't push yourself. Rest when you are tired and try to keep stress at a minimum. Keep in touch and let us know how things go for you. It will get better, but it takes time and ALOT of patience. Best wishes...Sue
(Follicular NHL-stage3-typeA-grade2-diagnosed 6/10-age61)

sumann
Posts: 13
Joined: Dec 2011

Thanks lot sue..feeling happy gt ppl to share my feelings and doubts here..im new to this site and hope u ppl will guide me..worried everytime getting treatment sue..its like killing myself..i lost my parents at small n living with my relations..have struggle alot in life..i dunno i can continue my treatment up to 12 times or not bt just hope for the best..

KC13167's picture
KC13167
Posts: 215
Joined: Jun 2010

I totally agree with what John and Sue said! The fatigue is due to the chemotherapy, not laziness! Keep the faith.

Kellie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network